# SDR 2002UALA01068

- Difficulty date: June 22, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,228 hours, 22,572 cycles
- Engine: Ge CFM56*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE ON FLAP RETRACTION FROM FLAPS 1 TO FLAPS UP, THE FLAPS SPLIT ACCORDING TO THE FLAP POSITION INDICATOR.  RETURNED TO THE FIELD AND MADE A FLAPS UP LANDING.
